Thunderstorm Wind, Reynolds
- When
- July 19, 9:10 PM CST
- Where
- Reynolds County, Ellington
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.250, -90.983
A couple of trees and large tree limbs were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jul 19, 7:54 PM CST, 1 hour 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED JUL 19 2006
.DISCUSSION...
AFTER SPEAKING WITH SPC...HAVE LOCALLY EXTENDED SEVERE THUNDERSTORM
WATCH 692 INTO IRON...MADISON AND REYNOLDS COUNTY EFFECTIVE UNTIL
11 PM BASED ON RADAR AND ENVIRONMENTAL TRENDS. HAVE ALSO CANCELLED THE
WATCH IN AREAS WHERE THE MCS HAS ALREADY MOVED THROUGH. NEW ZFP
WILL FOLLOW SHORTLY.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
RALLS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR IRON-MADISON-REYNOLDS.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 523 PM CDT WED JUL 19 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-201300- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL- MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-SHELBY- ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY- STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 523 PM CDT WED JUL 19 2006 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS EVENING. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS ARE OVER SOUTHWEST AND SOUTH CENTRAL ILLINOIS...AND ALSO OVER PARTS OF CENTRAL AND SOUTHEAST MISSOURI. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS... ISOLATED TORNADOES...FREQUENT LIGHTNING AND HEAVY DOWNPOURS. OTHERWISE...THERE IS ANOTHER SLIGHT CHANCE LATE TONIGHT FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT INDICES FROM 105 TO 110 EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY... WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO 120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER. THERE IS A CHANCE FOR THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY...SOME STORMS MAY EXCEED SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. MOZ084-085-099-201300- IRON-MADISON-REYNOLDS- 523 PM CDT WED JUL 19 2006 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY... .DAY ONE...TONIGHT HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT INDICES FROM 105 TO 110 EARLY THIS EVENING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EARLY THIS EVENING OVER THE REGION. EXPECT SOME OF THE STRONGER STORMS TO PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY... WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO 120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER. THERE IS A CHANCE FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY EVENING... SOME STORMS MAY EXCEED SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BRITT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 3 S POTOSI 37.89N 90.78W
07/19/2006 WASHINGTON MO TRAINED SPOTTER
18 INCH DIAMETER TREE BLOWN DOWN. NUMEROUS SHINGLES BLOWN
OFF ROOFS.
&&
BDYEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST PACIFIC 38.48N 90.75W
07/19/2006 E60 MPH FRANKLIN MO TRAINED SPOTTER
WINDOWS BLOWN OUT OF HOUSE.
&&
BDYEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG IRONDALE 37.83N 90.67W
07/19/2006 WASHINGTON MO TRAINED SPOTTER
TREE LIMBS DOWN- 2 INCH IN DIAMETER - A FEW LIMBS A
LITTLE LARGER.
&&
BDYEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG DE SOTO 38.14N 90.56W
07/19/2006 JEFFERSON MO AMATEUR RADIO
SEVERELY DAMAGED HOMES AND OTHER BUILDINGS...NUMEROUS
TREES UPROOTED OR DOWNED IN AND SOUTH OF DESOTO MO.
DAMAGED OCCURRED BETWEEN 825 AND 840 PM
&&
BDYEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG UNIVERSITY CITY 38.67N 90.33W
07/19/2006 ST. LOUIS MO PUBLIC
NUMEROUS LARGE TREES DOWN.
0710 PM TSTM WND DMG ST. ANN 38.73N 90.39W
07/19/2006 ST. LOUIS MO BROADCAST MEDIA
ROOF DAMAGE TO MAIN TERMINAL AT LAMBERT FIELD...ALSO
NUMEROUS SIGNS DOWN WITH DEBRIS BLOWN ALL AROUND THE AREA
0715 PM TSTM WND DMG ST. CHARLES 38.79N 90.52W
07/19/2006 ST. CHARLES MO EMERGENCY MNGR
NUMEROUS POWER LINES DOWN AND ARCING CAUSING A NUMBER OF
FIRES AND ALARMS WITHIN THE CITY OF ST CHARLES
0720 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO BROADCAST MEDIA
*** 1 INJ *** BUILDING NEXT TO THE EADS BRIDGE COLLAPSED
ONTO THE BRIDGE - THE BRIDGE IS CLOSED TO TRAFFIC
0740 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO BROADCAST MEDIA
*** 1 INJ *** PARTIAL BUILDING COLLAPSE IN SOULARD AT
LINCOLN AND SIDNEY STREETS
&&
FGLASSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL BLAND 38.30N 91.63W
07/19/2006 E1.00 INCH GASCONADE MO TRAINED SPOTTER
0435 PM HAIL 2 E LINN 38.48N 91.81W
07/19/2006 M1.00 INCH OSAGE MO LAW ENFORCEMENT
0520 PM TSTM WND DMG 5 N RICH FOUNTAIN 38.47N 91.88W
07/19/2006 OSAGE MO LAW ENFORCEMENT
TREES BLOWN DOWN ACROSS HIGHWAY U BETWEEN RICH FOUNTAIN
AND LINN
0602 PM HAIL VIRDEN 39.50N 89.77W
07/19/2006 M0.88 INCH MACOUPIN IL EMERGENCY MNGR
REPORT FROM JIM PITCHFORD.
0605 PM TSTM WND DMG 2 E ROODHOUSE 39.48N 90.34W
07/19/2006 GREENE IL EMERGENCY MNGR
FIRETRUCK BLOWN OFF THE ROAD.
0612 PM HAIL CARLINVILLE 39.28N 89.88W
07/19/2006 E0.88 INCH MACOUPIN IL EMERGENCY MNGR
0615 PM TSTM WND DMG JERSEYVILLE 39.12N 90.33W
07/19/2006 JERSEY IL LAW ENFORCEMENT
POWER LINES AND 5 TO 6 INCH DIAMETER TREE LIMBS DOWNED.
0625 PM TSTM WND DMG CARLINVILLE 39.28N 89.88W
07/19/2006 MACOUPIN IL TRAINED SPOTTER
LARGE TREE LIMBS DOWN, 4 TO 5 INCH DIAMETER.
0630 PM TSTM WND DMG CARLINVILLE 39.28N 89.88W
07/19/2006 MACOUPIN IL TRAINED SPOTTER
POWER LINES AND LARGE TREE BRANCHES DOWN.
0635 PM TSTM WND GST 1 NW BUNKER HILL 39.05N 89.96W
07/19/2006 M92.00 MPH MACOUPIN IL TRAINED SPOTTER
FULL SIZE PICKUP TRUCK BLOWN INTO DITCH.
0635 PM BLIZZARD 1 E SILEX 39.13N 91.04W
07/19/2006 LINCOLN MO TRAINED SPOTTER
REPORTS OF 6 TO 8 INCH DIAMETER TREE LIMBS DOWN.
0646 PM HAIL GILLESPIE 39.13N 89.82W
07/19/2006 E0.88 INCH MACOUPIN IL EMERGENCY MNGR
0650 PM TSTM WND DMG UNIVERSITY CITY 38.67N 90.33W
07/19/2006 ST. LOUIS MO PUBLIC
NUMEROUS LARGE TREES DOWN.
0700 PM TSTM WND DMG ST. CHARLES 38.79N 90.52W
07/19/2006 ST. CHARLES MO AMATEUR RADIO
TWO 18 WHEELERS ROLLED OVER ON 370 BRIDGE.
0704 PM TSTM WND DMG FLORISSANT 38.80N 90.32W
07/19/2006 ST. LOUIS MO EMERGENCY MNGR
POWER LINES DOWNED LINDBERGH AND NEW HALLS FERRY ROAD.
0709 PM TSTM WND GST BETHALTO 38.90N 90.05W
07/19/2006 M62.00 MPH MADISON IL EMERGENCY MNGR
0710 PM TSTM WND DMG TROY 38.73N 89.89W
07/19/2006 MADISON IL TRAINED SPOTTER
6 INCH TREE LIMB DOWN.
0710 PM TSTM WND DMG ST. ANN 38.73N 90.39W
07/19/2006 ST. LOUIS MO BROADCAST MEDIA
ROOF DAMAGE TO MAIN TERMINAL AT LAMBERT FIELD...ALSO
NUMEROUS SIGNS DOWN WITH DEBRIS BLOWN ALL AROUND THE AREA
0715 PM TSTM WND DMG ST. CHARLES 38.79N 90.52W
07/19/2006 ST. CHARLES MO EMERGENCY MNGR
NUMEROUS POWER LINES DOWN AND ARCING CAUSING A NUMBER OF
FIRES AND ALARMS WITHIN THE CITY OF ST CHARLES
0720 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO NWS EMPLOYEE
6 INCH DIAMTER TREE LIMBS DOWN. ESTIMATED 58 MPH WINDS.
0720 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO BROADCAST MEDIA
*** 1 INJ *** BUILDING NEXT TO THE EADS BRIDGE COLLAPSED
ONTO THE BRIDGE - THE BRIDGE IS CLOSED TO TRAFFIC
0725 PM TSTM WND DMG GRANITE CITY 38.71N 90.13W
07/19/2006 MADISON IL TRAINED SPOTTER
PIECES OF ROOFING BLOWN OFF CAMPUS BUILDING AT SIU. 6 TO
12 INCH DIAMETER TREES UPROOTED.
0725 PM TSTM WND GST MANCHESTER 38.59N 90.51W
07/19/2006 E60.00 MPH ST. LOUIS MO TRAINED SPOTTER
LARGE TREES DOWN.
0730 PM TSTM WND DMG EDWARDSVILLE 38.80N 89.96W
07/19/2006 MADISON IL TRAINED SPOTTER
NUMEROUS 2 INCH DIAMETER TREE LIMBS DOWN - DEBRIS SPREAD
ABOUT FROM THUNDERSTORMS WINDS. LOCATION OF DAMAGE HWY
157/270
0730 PM HAIL LAKE ST. LOUIS 38.79N 90.78W
07/19/2006 M0.88 INCH ST. CHARLES MO NWS EMPLOYEE
0735 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO TRAINED SPOTTER
WINDOWS BLOWN OUT OF BUILDING IN THE CENTRAL WEST END.
0740 PM TSTM WND DMG MEHLVILLE 38.50N 90.32W
07/19/2006 ST. LOUIS MO NWS EMPLOYEE
TWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR
I-55 AND LINDBERGH.
0740 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO TRAINED SPOTTER
ROOF BLOWN OFF HOUSE ONTO CAR IN DOGTOWN.
0740 PM TORNADO ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO TRAINED SPOTTER
TORNADO SPOTTED AT JEFFERSON BARRACKS AND TELGRAPH ROAD
WITH TREES BEING THROWN INTO POWER LINES.
0740 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/19/2006 ST. LOUIS CITY MO BROADCAST MEDIA
*** 1 INJ *** PARTIAL BUILDING COLLAPSE IN SOULARD AT
LINCOLN AND SIDNEY STREETS
0745 PM TSTM WND GST PACIFIC 38.48N 90.75W
07/19/2006 E60.00 MPH FRANKLIN MO TRAINED SPOTTER
WINDOWS BLOWN OUT OF HOUSE.
0745 PM TSTM WND DMG SUNSET HILLS 38.54N 90.42W
07/19/2006 ST. LOUIS MO TRAINED SPOTTER
3 FOOT DIAMETER TREE DOWN NEAR LINDBERGH AND GRAVOIS
ROADS.
0745 PM TSTM WND DMG WASHINGTON 38.55N 91.01W
07/19/2006 FRANKLIN MO TRAINED SPOTTER
LARGE TREES AND LIMBS DOWN.
0750 PM TSTM WND DMG OAKVILLE 38.44N 90.32W
07/19/2006 ST. LOUIS MO TRAINED SPOTTER
6 INCH DIAMETER TREE DOWN.
0750 PM TSTM WND DMG CREVE COEUR 38.66N 90.44W
07/19/2006 ST. LOUIS MO TRAINED SPOTTER
12 INCH DIAMETER TREE DOWN ON CRAIG ROAD.
0800 PM TSTM WND DMG WASHINGTON 38.55N 91.01W
07/19/2006 FRANKLIN MO LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES...LIMBS AND POWER LINES DOWN
THROUGHOUT THE NORTHERN PART OF FRANKLIN COUNTY.
0800 PM TSTM WND GST ARNOLD 38.43N 90.37W
07/19/2006 E65.00 MPH JEFFERSON MO TRAINED SPOTTER
1/2 MILE SOUTH OF 144 AND JEFFCO BLVD. TWO TO THREE FOOT
DIAMETER TREES DOWN.
0800 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
07/19/2006 ST. CHARLES MO PUBLIC
6 TO 8 INCH DIAMETER TREE LIMBS DOWN ON MID-RIVERS MALL
DRIVE.
0810 PM TSTM WND DMG ALTON 38.90N 90.15W
07/19/2006 MADISON IL AMATEUR RADIO
2 FOOT DIAMETER TREES DOWNED AT 1000 BLOCK OF STATE
STREET.
0820 PM TSTM WND GST VALMEYER 38.30N 90.31W
07/19/2006 E60.00 MPH MONROE IL AMATEUR RADIO
3 INCH DIAMETER TREE LIMB DOWN.
0825 PM TSTM WND DMG DE SOTO 38.14N 90.56W
07/19/2006 JEFFERSON MO AMATEUR RADIO
SEVERELY DAMAGED HOMES AND OTHER BUILDINGS...NUMEROUS
TREES UPROOTED OR DOWNED IN AND SOUTH OF DESOTO MO.
DAMAGED OCCURRED BETWEEN 825 AND 840 PM
0825 PM HAIL HILLSBORO 38.23N 90.57W
07/19/2006 M1.00 INCH JEFFERSON MO TRAINED SPOTTER
ESTIMATED 92MPH WIND GUST.
0825 PM TSTM WND GST 2 S DE SOTO 38.11N 90.56W
07/19/2006 E80.00 MPH JEFFERSON MO AMATEUR RADIO
0850 PM HAIL POTOSI 37.94N 90.78W
07/19/2006 M0.75 INCH WASHINGTON MO AMATEUR RADIO
50+ MPH ESTIMATED WIND GUST.
0850 PM HAIL DESLOGE 37.87N 90.52W
07/19/2006 M0.75 INCH ST. FRANCOIS MO AMATEUR RADIO
0905 PM TSTM WND DMG 3 S POTOSI 37.89N 90.78W
07/19/2006 WASHINGTON MO TRAINED SPOTTER
18 INCH DIAMETER TREE BLOWN DOWN. NUMEROUS SHINGLES BLOWN
OFF ROOFS.
0915 PM TSTM WND DMG IRONDALE 37.83N 90.67W
07/19/2006 WASHINGTON MO TRAINED SPOTTER
TREE LIMBS DOWN- 2 INCH IN DIAMETER - A FEW LIMBS A
LITTLE LARGER.
&&
FGLASSThe St Louis radar (KLSX), 163 km away, was scanning. The volume nearest the first event began at 03:12 UTC.
1 thunderstorm wind. Local standard time, as filed.
A couple of trees and large tree limbs were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5524633.